# SDR DXTA2013070105426

- Difficulty date: June 30, 2013
- Submitted: July 8, 2013
- Operation: Air carrier
- Aircraft: N617QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605509
- Aircraft time: 7,594 hours, 5,905 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Bearing
- Condition: Failed
- Location: Pt Actuator
- Part time: 7,594 hours, 5,905 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

DURING DESCENT AT 35000 FT,  ELEVATOR PITCH TRIM FROZE.  PITCH TRIM LIGHT ILLUMINATED ON THE PFD. THE ELEVATOR PITCH TRIM WAS IMMOVABLE USING BOTH MANUAL AND ELECTRIC TRIM.  PITCH TRIM BEGAN OPERATING NORMALLY AT APPROX. 20,000 FT AND OPERATED NORMALLY THEREAFTER.   PERFORMED GROUND OPS CHECK, COULD NOT DUPLICATE.  INSPECTED AND FOUND LT TRIM ACTUATOR ROD END BEARING FAILED.  FOUND RT ALT ROD END JAMMED WHEN ROTATED BY HAND.  R & R BOTH ELEVATOR TRIM ACTUTORS WITH NEW.  OPS CHECKED SATISFACTORY.  WORK DONE IAW MM 27-32-03.
